Classification of surfaces of class VII0 with b2 = 0

Research output: Contribution to journalArticle

Abstract

In this paper we show that the only surfaces of class VII0 with b2 = 0 are those constructed by Inoue in [4] (MR 49 #7479). Bibliography: 11 titles.

Original languageEnglish (US)
Pages (from-to)255-269
Number of pages15
JournalMathematics of the USSR - Izvestija
Volume10
Issue number2
DOIs
StatePublished - Apr 30 1976

Fingerprint

Class
Bibliography

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Classification of surfaces of class VII0 with b2 = 0. / Bogomolov, Fedor.

In: Mathematics of the USSR - Izvestija, Vol. 10, No. 2, 30.04.1976, p. 255-269.

Research output: Contribution to journalArticle

@article{aedca24b33d946daa73fc3b1c7135c34,
title = "Classification of surfaces of class VII0 with b2 = 0",
abstract = "In this paper we show that the only surfaces of class VII0 with b2 = 0 are those constructed by Inoue in [4] (MR 49 #7479). Bibliography: 11 titles.",
author = "Fedor Bogomolov",
year = "1976",
month = "4",
day = "30",
doi = "10.1070/IM1976v010n02ABEH001688",
language = "English (US)",
volume = "10",
pages = "255--269",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - Classification of surfaces of class VII0 with b2 = 0

AU - Bogomolov, Fedor

PY - 1976/4/30

Y1 - 1976/4/30

N2 - In this paper we show that the only surfaces of class VII0 with b2 = 0 are those constructed by Inoue in [4] (MR 49 #7479). Bibliography: 11 titles.

AB - In this paper we show that the only surfaces of class VII0 with b2 = 0 are those constructed by Inoue in [4] (MR 49 #7479). Bibliography: 11 titles.

UR - http://www.scopus.com/inward/record.url?scp=0009303162&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009303162&partnerID=8YFLogxK

U2 - 10.1070/IM1976v010n02ABEH001688

DO - 10.1070/IM1976v010n02ABEH001688

M3 - Article

AN - SCOPUS:0009303162

VL - 10

SP - 255

EP - 269

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 2

ER -